MathSciNet Relay Station
MathSciNet bibliographic data
MR491922 (80b:47068) 47H05 (47A10)
Brézis, H.; Lions, P.-L. Produits infinis de résolvantes. (French) Israel J. Math. 29 (1978), no. 4, 329–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement